Alert archive / Oregon / Gale Warnings in 2009

Gale Warning 41, NWS Medford, OR

December 13, 2009

NWS Medford, OR issued this gale warning at Dec 13, 2009, 2:03 PM PST. It took effect at Dec 14, 2009, 4:00 PM PST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 13, 2009, 2:03 PM PST (22:03 UTC)
In effect from
Dec 14, 2009, 4:00 PM PST
Expired
Dec 15, 2009, 10:00 PM PST
In force
30 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WHUS76 KMFR 132203
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
203 PM PST SUN DEC 13 2009

...A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH MONDAY NIGHT
THROUGH TUESDAY...

PZZ350-356-370-376-141215-
/O.UPG.KMFR.GL.A.0027.091215T0000Z-091216T0000Z/
/O.NEW.KMFR.SE.W.0048.091215T0000Z-091217T1200Z/
/O.NEW.KMFR.GL.W.0041.091215T0000Z-091216T0000Z/
/O.UPG.KMFR.SE.A.0028.091215T0000Z-091217T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
203 PM PST SUN DEC 13 2009

...GALE WARNING IN EFFECT FROM 4 PM MONDAY TO 4 PM PST TUESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM MONDAY TO 4 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 4 PM PST
TUESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 4 PM MONDAY TO 4 AM PST
THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE
GALE WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT WILL APPROACH THE COASTAL WATERS ON MONDAY
AND IS LIKELY TO BRING STRONG SOUTH GALES LATE MONDAY AFTERNOON
NIGHT THROUGH TUESDAY. THIS WILL BUILD VERY STEEP WIND WAVES OF 12
TO 17 FEET AT 10 SECONDS OR LESS MONDAY NIGHT. COMBINED SEAS SEAS
WILL ALSO INCREASE TO 15 TO 20 FEET MONDAY NIGHT THROUGH TUESDAY.
SEAS WILL DECREASE BRIEFLY TUESDAY NIGHT...THEN INCREASE AGAIN TO
15 TO 20 FEET WEDNESDAY THROUGH WEDNESDAY NIGHT. THE PERIOD IS
EXPECTED TO INCREASE OVER TIME AS WIND WAVES SUBSIDE AND WEST
SWELL BUILDS IN BEHIND THE FRONT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


PETRUCELLI
5 follow-up statements
592 
WHUS76 KMFR 141223
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
423 AM PST MON DEC 14 2009

...A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT THROUGH TUESDAY...

PZZ350-356-370-376-150000-
/O.CON.KMFR.GL.W.0041.091215T0000Z-091216T0000Z/
/O.CON.KMFR.SE.W.0048.091215T0000Z-091217T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
423 AM PST MON DEC 14 2009

...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM PST TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST THURSDAY...

A GALE WARNING AND A HAZARDOUS SEAS WARNING REMAIN IN EFFECT FROM
4 PM THIS AFTERNOON TO 4 AM PST THURSDAY.

STRONG SOUTH GALES OF 35 TO 45 KT WITH GUSTS 45 TO 55 KT WILL
OCCUR LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. AFTER
WINDS BRIEFLY DIMINISH TO BELOW GALE FORCE ON TUESDAY MORNING
WINDS ARE EXPECTED TO AGAIN INCREASE TO GALE FORCE LATE TUESDAY
MORNING THROUGH TUESDAY AFTERNOON.

THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 11 TO 16 FEET
AT 10 SECONDS OR LESS TONIGHT WITH COMBINED SEAS INCREASING TO 15 TO
20 FEET ACROSS MOST AREAS. SEAS WILL BRIEFLY SUBSIDE TUESDAY
NIGHT AS WINDS DIMINISH...AND THEN INCREASE AGAIN TO 17 TO 22 FEET
WEDNESDAY THROUGH WEDNESDAY NIGHT AS SWELL ARRIVES FROM THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

BTL
226 
WHUS76 KMFR 142223
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
223 PM PST MON DEC 14 2009

...A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT THROUGH
TUESDAY...

PZZ350-356-370-376-151215-
/O.EXT.KMFR.GL.W.0041.091215T0000Z-091216T0600Z/
/O.CON.KMFR.SE.W.0048.091215T0000Z-091217T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
223 PM PST MON DEC 14 2009

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST TUESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PST TUESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY.

STRONG SOUTH GALES OF 35 TO 45 KT WITH GUSTS 50 TO 60 KT WILL OCCUR
THIS EVENING THROUGH EARLY TUESDAY MORNING. AFTER WINDS BRIEFLY
DIMINISH TO BELOW GALE FORCE ON TUESDAY MORNING WINDS ARE EXPECTED
TO AGAIN INCREASE TO GALE FORCE LATE TUESDAY MORNING AND CONTINUE
THROUGH TUESDAY EVENING.

THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 12 TO 17 
FEET AT 10 SECONDS OR LESS TONIGHT WITH COMBINED SEAS INCREASING
TO 15 TO 20 FEET ACROSS MOST AREAS. SEAS WILL BRIEFLY SUBSIDE
TUESDAY NIGHT AS WINDS DIMINISH...AND THEN INCREASE AGAIN TO 17 TO
22 FEET WEDNESDAY THROUGH WEDNESDAY NIGHT AS SWELL ARRIVES FROM
THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PETRUCELLI
755 
WHUS76 KMFR 151113
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
313 AM PST TUE DEC 15 2009

PZZ350-356-370-376-160000-
/O.CON.KMFR.GL.W.0041.000000T0000Z-091216T0600Z/
/O.CON.KMFR.SE.W.0048.000000T0000Z-091217T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
313 AM PST TUE DEC 15 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY.

A STRONG COLD FRONT WILL MOVE SLOWLY ACROSS THE WATERS THROUGH
THIS EVENING. SOUTH GALES WILL CONTINUE AT 30 TO 40 KT WITH GUSTS
TO 55 KT THEN DECREASE BELOW GALE FORCE LATE THIS EVENING.

THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 12 TO
17 FEET AT 9 SECONDS WITH PEAK HEIGHTS EXPECTED EARLY THIS AFTERNOON.
SEAS WILL BRIEFLY SUBSIDE A FEW FEET LATE TONIGHT AS WINDS
DIMINISH...BUT WEST SWELL WILL INCREASE AND BECOME LARGE WEDNESDAY
INTO WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

DW
036 
WHUS76 KMFR 151650
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
850 AM PST TUE DEC 15 2009

PZZ350-356-370-376-160600-
/O.CON.KMFR.GL.W.0041.000000T0000Z-091216T0600Z/
/O.CON.KMFR.SE.W.0048.000000T0000Z-091217T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
850 AM PST TUE DEC 15 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY.

A STRONG COLD FRONT WILL MOVE SLOWLY ACROSS THE WATERS THROUGH
THIS EVENING. SOUTH GALES WILL CONTINUE AT 30 TO 40 KT WITH GUSTS
TO 55 KT THEN DECREASE BELOW GALE FORCE LATE THIS EVENING.

THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 12 TO
17 FEET AT 9 SECONDS WITH PEAK HEIGHTS EXPECTED THIS AFTERNOON AS
WIND SPEEDS REACH THEIR MAXIMUM. COMBINED SEAS WILL BRIEFLY
SUBSIDE TO 12 TO 15 FEET WEDNESDAY MORNING AS WINDS DIMINISH...BUT WEST
SWELL WILL INCREASE TO 18 FEET BY WEDNESDAY NIGHT. BY THURSDAY
MORNING SEAS DROP BELOW WARNING CRITERIA AS SWELL DIMINISHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

NK
193 
WHUS76 KMFR 152200
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PST TUE DEC 15 2009

PZZ350-356-370-376-161200-
/O.EXT.KMFR.SE.W.0048.000000T0000Z-091217T1800Z/
/O.CON.KMFR.GL.W.0041.000000T0000Z-091216T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
200 PM PST TUE DEC 15 2009

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 AM PST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 AM PST
THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

A STRONG COLD FRONT WILL MOVE SLOWLY ACROSS THE WATERS THROUGH
THIS EVENING. SOUTH GALES WILL CONTINUE AT 30 TO 40 KT WITH GUSTS
TO 55 KT THEN DECREASE BELOW GALE FORCE LATE THIS EVENING.

THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 12 TO
17 FEET AT 10 SECONDS WITH PEAK HEIGHTS EXPECTED THIS AFTERNOON AS
WIND SPEEDS REACH THEIR MAXIMUM. COMBINED SEAS WILL BRIEFLY
SUBSIDE TO 12 TO 15 FEET WEDNESDAY MORNING AS WINDS DIMINISH...
BUT WEST SWELL WILL INCREASE TO 18 TO 20 FEET BY WEDNESDAY NIGHT. BY
THURSDAY LATE MORNING SEAS DROP BELOW WARNING CRITERIA AS SWELL
DIMINISHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

KS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 13, 1:02 PM PST, 1 hour 1 minute earlier.

Area forecast discussion, Dec 13, 1:02 PM PST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
102 PM PST SUN DEC 13 2009

.DISCUSSION...13/12Z NAM/GFS IN.

THE REMNANTS OF THE FRONTAL PRECIPITATION BAND REMAINS OVER MODOC
COUNTY AND THE MOUNT SHASTA ARE THIS AFTERNOON...BUT THAT SHOULD
BE CLEARING OUT LATER THIS AFTERNOON. NORTH OF THAT AREA...SOME
LIGHT SHOWERS PERSIST. SCATTERED POST-FRONTAL SHOWERS WILL BECOME
ISOLATED TONIGHT.

A PROGRESSIVE UPPER LEVEL RIDGE WILL BUILD ALONG THE WEST COAST
THROUGH MONDAY. THE RIDGE AXIS WILL BREAK TO THE EAST OF THE AREA
MONDAY EVENING. HOWEVER...A SHORT WAVE MOVING UP THE BACKSIDE OF THE
RIDGE WILL FOLLOW QUICKLY...MOVING ONSHORE OVER THE AREA LATE
MONDAY AFTERNOON. THIS SYSTEM WILL PUSH A SURFACE COLD FRONT
ONSHORE MONDAY EVENING. GIVEN THAT THE UPPER LEVEL SUPPORT FOR
THIS SYSTEM IS A WEAKENING SHORT WAVE MOVING INTO A RIDGE...THE
SURFACE FRONT SEEMS TO BE DEPICTED TOO STRONGLY IN THE MODEL
SOLUTIONS. HOWEVER...WILL LET THE HIGH WIND WATCH FOR THE COAST
RIDE FOR NOW.

THE FRONT WILL BECOME PARALLEL TO THE UPPER LEVEL FLOW AND STALL
OVER NORTHERN CALIFORNIA TUESDAY. SHORT WAVES EMBEDDED IN THE
SOUTHWEST FLOW ALOFT WILL CONTINUE TO MOVE ONSHORE TO THE NORTH OF
THE AREA THROUGH WEDNESDAY. WEAK FRONTS ASSOCIATED WITH THE WAVES
WILL MOVE ONSHORE TUESDAY THROUGH WEDNESDAY WHILE THE FIRST FRONT
GRADUALLY DISSIPATES OVER NORTHERN CALIFORNIA. SO...IT WILL BE
QUITE WET OVER THE CWA MONDAY AFTERNOON THROUGH WEDNESDAY. THE
WETTEST AREA WILL BE SISKIYOU COUNTY AND THE ADJACENT SISKIYOU
MOUNTAINS...BUT THE COAST...COAST RANGE...AND CASCADES WILL ALSO
SEE PERIODS OF MODERATE TO HEAVY PRECIPITATION. THIS COULD BE THE
EVENT THAT OPENS THE WINTER RECREATION AREAS AROUND SOUTHERN
OREGON AND NORTHERN CALIFORNIA. WILL ISSUE A WINTER STORM WATCH
FOR SNOW ABOVE 5000 FEET IN THE MOUNT SHASTA AREA.

A FLAT RIDGE WILL MOVE OVER THE AREA WEDNESDAY NIGHT AND WILL
BUILD ALONG THE WEST COAST THROUGH SATURDAY MORNING. THIS WILL
MAKE FOR A BREAK IN THE PRECIPITATION AND WARMER TEMPERATURES. THE
NEXT FRONT WILL MOVE ONSHORE SUNDAY AND IT LOOKS TO BE A WEAK ONE.
STOCKTON.

&&

.AVIATION...VFR WITH LOCAL MVFR CIGS/VSBYS NEAR SHOWERS WITH AREAS
OF HIGHER TERRAIN OBSCURED...MOSTLY AROUND MOUNT SHASTA. AREAS OF IFR
CIGS/VSBYS WILL REDEVELOP THIS EVENING OVER THE WESTERN VALLEYS...
PERSISTING UNTIL AT LEAST MID-MORNING MONDAY.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON
        FOR ORZ021-ORZ022.

CA...WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH LATE TUESDAY
        NIGHT FOR CAZ082-CAZ083.

PACIFIC COASTAL WATERS...GALE WATCH FROM MONDAY AFTERNOON THROUGH
        TUESDAY AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
     HAZARDOUS SEAS WATCH FROM MONDAY AFTERNOON THROUGH LATE
        WEDNESDAY NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.

15/05/10
Hazardous weather outlook, Dec 13, 9:25 AM PST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
925 AM PST SUN DEC 13 2009

ORZ021-022-141730-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
925 AM PST SUN DEC 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SUNDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HIGH WIND WATCH IS IN EFFECT MONDAY AFTERNOON THROUGH TUESDAY
AFTERNOON. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUGDEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 9:11 PM PSTHazardous Seas WatchMFR17 hr
Dec 13, 3:33 AM PSTHigh Wind WatchMFRCoos, Curry, Douglas24 hr
Dec 13, 2:03 PM PSTHazardous Seas WarningMFR4 days
Dec 13, 2:16 PM PSTWinter Storm WatchMFRSiskiyou14 hr

Nearby

Gale Warnings in Oregon, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.